# SDR C2XA04BT025

- Difficulty date: February 26, 2004
- Submitted: March 2, 2004
- Operation: Air carrier
- Aircraft: N14998
- Make and model: Emb EMB-145LR
- Aircraft serial: 145302
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE AND ROUTINE INSPECTION, MAINTENANCE FOUND EMERGENCY EXIT ROW EMERGENCY LIGHTS TO BE INOPERATIVE.  MAINTENANCE RESECURED NR 3 EMERGENCY LIGHT BATTERY TO EMERGENCY LIGHT BATTERY CHARGER ASSEMBLY.  OPS CHECKED GOOD IAW EMB145 AMM 33-50-04.  AIRCRAFT RETURNED TO SERVICE.
